Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A remark on weighted inequalities for general maximal operators

Author: C. Pérez
Journal: Proc. Amer. Math. Soc. 119 (1993), 1121-1126
MSC: Primary 42B25; Secondary 47B38
MathSciNet review: 1107275
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ 1 < p < \infty $, and let $ w,\;v$ be two nonnegative functions. We give a sufficient condition on $ w,\;v$ for which the general maximal operator $ {M_\mathcal{B}}$ is bounded from $ {L^p}(v)$ into $ {L^p}(w)$. Our condition is stronger but closely related to the $ {A_{p,\mathcal{B}}}$ condition for two weights.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B25, 47B38

Retrieve articles in all journals with MSC: 42B25, 47B38

Additional Information

PII: S 0002-9939(1993)1107275-0
Article copyright: © Copyright 1993 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia